# SDR MALA040611

- Difficulty date: October 4, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- Aircraft time: 13,278 hours, 13,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31050105
- Part serial: 1719
- Condition: Deployed
- Location: Right Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SLIDE BLOWN BY RAMP AGENT.  MAINTENANCE REPLACED RT FWD SLIDE P/N ON/OFF D31050-105, S/N ON 1549, S/N OFF 1719.  REPLACED IAW JOB CARD 2560-501 AND JC 0437.
